Advances in Numerical Analysis

Advances in Numerical Analysis

Publisher: Hindawi Limited
Editor: Dr. Slimane Adjerid
Online ISSN: 1687-9570, Print ISSN: 1687-9562
Frequency: Annual

Description:

Advances in Numerical Analysis is a peer-reviewed, open access journal that publishes original research articles as well as review articles in all areas of numerical analysis.

Table of Contents

Vol 2016 (2016)

Research Article

Preconditioning and Uniform Convergence for Convection-Diffusion Problems Discretized on Shishkin-Type Meshes
Thai Anh Nhan, Relja Vulanovic
 Vol 2016 (2016), Pagination: 1-11
ABSTRACT |  PDF Abstract Views: 86  |  PDF Views: 6